# SDR CALA2015051593788

- Difficulty date: May 11, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 55,474 hours, 22,409 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS DEPLOYED SEAT 10 ABC.  REPLACED O2 CONTAINER AT SEAT 10 ABC IAW AMM 35-21-41.
